Skip to content

The Generalized Weierstrass Approximation Theorem.

Stone, M. H. (1948). The Generalized Weierstrass Approximation Theorem. Mathematics Magazine, 4-5.

Type
Journal article
Intellectual base
Primary research
Year
1948
Pages
4-5
DOI
10.2307/3029750
DOI registrant
Taylor & Francis
Link
https://doi.org/10.2307/3029750
Cited from
mathematics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:df841e2d8941 · see in the full table